# SDR DALA2018092005667

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 74,488 hours, 55,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CEILING ARE INOPERATIVE THROUGHOUT THE MAIN CABIN. MAINTENANCE FOUND THAT THE BATTERIES AT OVERHEAD BIN 4D, E, 25D, E AND 29D, E WERE NOT CHARGED. THE BATTERIES IN THE POWER PACKS WERE REPLACED AND ALL EMERGENCY CEILING LIGHTS NOW WORK.
